Analytical Solution of the Ginzburg-Landau Equation

Authors

  • Yanick Alain Servais Wellot Ecole Normale Supérieure
  • Gires Dimitri Nkaya Faculty of Sciencxes and Technology, Marien Ngouabi University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4551

Keywords:

Adomian method, Ginzburg-Landau equation

Abstract

In this paper, we will construct the solution of the Landau-Ginzburg equation by the Adomian decomposition method. This method avoids linearization of space and discretization of time, it often gives a good approximation of the exact solution.

Downloads

How to Cite

Wellot, Y. A. S., & Nkaya, G. . D. . . . (2022). Analytical Solution of the Ginzburg-Landau Equation. European Journal of Pure and Applied Mathematics, 15(4), 1750–1759. https://doi.org/10.29020/nybg.ejpam.v15i4.4551